MathSciNet Relay Station
MathSciNet bibliographic data
MR2606662 47J25 (47H10 47N10 65J15)
Qin, Xiaolong; Cho, Sun Young; Kang, Shin Min Strong convergence of shrinking projection methods for quasi-$\phi$-nonexpansive mappings and equilibrium problems. J. Comput. Appl. Math. 234 (2010), no. 3, 750–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement